MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number GB2110X15B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a report that a trilogy evo ventilator was returned for service.No patient harm or injury was reported.The device was evaluated at a third-party service center.During the evaluation of the device, the device log files were successfully downloaded and reviewed in full.A ¿ventilator service required¿ alarm was identified due to failure of the internal battery system.Specifically, this condition may have resulted from the battery not being detected, failure of the system printed circuit assembly (pca) as indicated by terminal voltage, wake voltage, or smbus communication errors, or an internal battery failure.The internal battery was replaced to correct the issue.In addition, a ¿vent inoperative¿ error was identified, attributed to the therapy cpu remaining in boot monitor software.The system printed circuit assembly (pca) was replaced to correct the issue.Additionally, unrelated to the reported malfunction, an error was observed related to the detachable li-ion battery, including a permanent failure indication and a condition in which the battery was connected with v_wake_det < 10.000v, potentially associated with detachable battery failure, v_wake_det or check_wake_det circuit failure, or an adc fault.The detachable battery was replaced to address this finding.An internal and external inspection of the device was performed, and no cosmetic damage was observed.No alarms were noted during bench run in testing.As part of preventive maintenance, the particulate filter, air inlet foam filter, and muffler assembly were replaced.The machine flow sensor was replaced as per the field safety notice.Following service and testing, the device passed all functional testing.
 
Additional Manufacturer Narrative
The reported failure of vent inoperative error attributed to the therapy cpu remaining in boot monitor software is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The reported failure of ventilator service required alarm due to failure of the internal battery system is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device serial number h32267606967c, review confirms that the device met the final acceptance criteria and was released for final distribution.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25230666
Report Number2518422-2026-015070
Device Sequence Number5238919
Product Code CBK
UDI-Device Identifier00606959054127
UDI-Public(01)00606959054127
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberGB2110X15B
Device Catalogue NumberGB2110X15B
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown